A generalization of the parallelogram law to higher dimensions

Alessandro Fonda


We propose a generalization of the parallelogram identity in any dimension N ≥ 2, establishing the ratio of the quadratic mean of the diagonals to the quadratic mean of the faces of a parallelotope. The proof makes use of simple properties of the exterior product of vectors.


Parallelogram law, parallelotope

Full Text:


DOI: https://doi.org/10.26493/1855-3974.1704.34c

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications